Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 164, NWS Springfield, MO

June 28, 2008Barton County, Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 28, 2008, 3:00 AM CDT for Barton County, Dade County, Lawrence County, Missouri. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2008, 3:00 AM CDT (08:00 UTC)
Expired
Jun 28, 2008, 3:17 AM CDT
In force
17 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 11:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 280800
TORSGF
MOC011-057-109-280845-
/O.NEW.KSGF.TO.W.0164.080628T0800Z-080628T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 345 AM CDT.

* AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR GOLDEN CITY...OR 11 MILES SOUTHEAST OF LAMAR...MOVING
  SOUTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  LOCKWOOD BY 310 AM CDT.
  9 MILES SOUTHWEST OF GREENFIELD BY 315 AM CDT.
  MILLER BY 320 AM CDT.
  8 MILES SOUTHWEST OF EVERTON BY 325 AM CDT.

THE TOWNS OF MEINERT...PENNSBORO AND HALLTOWN ARE ALSO IN THE PATH OF
THIS TORNADIC STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 53 AND 58.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3721 9405 3729 9406 3729 9409 3735 9409
      3738 9423 3745 9421 3741 9364 3720 9361
      3713 9362
TIME...MOT...LOC 0800Z 296DEG 40KT 3737 9409

$$

ANGLE
1 follow-up statement
000 
WWUS53 KSGF 280817
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 AM CDT SAT JUN 28 2008

MOC011-057-109-280827-
/O.CAN.KSGF.TO.W.0164.000000T0000Z-080628T0845Z/
LAWRENCE MO-DADE MO-BARTON MO-
317 AM CDT SAT JUN 28 2008

...THE TORNADO WARNING FOR NORTHERN LAWRENCE...SOUTHEASTERN BARTON
AND SOUTHERN DADE COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3721 9405 3729 9406 3729 9409 3735 9409
      3738 9423 3745 9421 3741 9364 3720 9361
      3713 9362
TIME...MOT...LOC 0817Z 296DEG 40KT 3729 9388

$$

ANGLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 28, 12:19 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 28, 12:19 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SAT JUN 28 2008

...UPDATE TO AVIATION...

.UPDATE...

SEVERAL AREAS OF INTEREST ARE CURRENTLY IN ACTION THIS EVENING.
THE FIRST AREA IS THE LINE OF STRONG TO SEVERE THUNDERSTORMS
PUSHING THROUGH ILLINOIS AND INTO INDIANA. THIS ACTIVITY DID NOT
BACK BUILD INTO SGF CWA AND HAS LEFT THE AIRMASS QUITE JUICY.

A SECOND LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY
EXTENDING FROM CENTRAL IOWA SOUTHWEST TOWARD THE SAINT JOSEPH
MISSOURI AREA HAS BEEN QUITE INTENSE AT TIMES. THIS ACTIVITY HAS
DEVELOPED ALONG THE PRIMARY FRONTAL BOUNDARY FORECAST TO ENTER THE
CWA DURING THE EARLY MORNING HOURS ON SATURDAY. THIS ACTIVITY
CURRENTLY HAS MORE OF AN EASTERLY PROGRESSION THAN MODELS
PREVIOUSLY SUGGESTED...BUT HAS EXPERIENCED DEVELOPMENT ALONG THE
SOUTHWEST FLANK OVER THE PAST HOUR. WHETHER OR NOT THIS ACTIVITY
WILL PROGRESS INTO THE NORTHERN CWA AS A SEVERE CONVECTIVE SYSTEM
SEEMS TO DEPEND LARGELY ON FRONTAL PROGRESS...AND WHETHER OR NOT
ADDITIONAL DEVELOPMENT TO THE SOUTHWEST CAN HELP ACCELERATE THE
SYSTEM. STEERING WINDS ARE LARGELY PARALLEL TO THE FRONT ITSELF
OVER MUCH OF KANSAS AND MISSOURI...AND IT APPEARS THAT THE SURFACE
BOUNDARY HAS SLOWED OVER THE PAST COUPLE OF HOURS AND WILL LIKELY
CONTINUE TO PROGRESS AT THIS SLOWER PACE. THIS...ALONG WITH
VEERING SURFACE WINDS OUT OF THE WEST SOUTHWEST...HAS DOUBLED TO
DECREASE THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY OVER KANSAS.
WHILE CIN IS MINIMAL IN THIS ZONE...STORMS ARE HAVING TROUBLE
INITIATING AT THE MOMENT. STILL BELIEVE THAT THIS FRONTAL BASED
ACTIVITY WILL BEGIN TO AFFECT THE NORTHERN CWA...LIKELY BY 1 AM.

THIRD AREA OF INTEREST IS OVER SOUTH CENTRAL KANSAS WHERE A COUPLE
OF ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED. WHILE THEY HAVE
EXPERIENCED LITTLE MOVEMENT...MAY BEGIN TO BECOME MORE ORGANIZED
OVER THE NEXT HOUR OR TWO. CORFIDI VECTORS...MID LEVEL STEERING
WINDS...AND SHEAR VECTORS INDICATE A PRIMARILY SOUTHWARD
PROGRESSION AWAY FROM SGF CWA IF THE CELLS CAN INDEED MAINTAIN
THEMSELVES FOR A PROLONGED PERIOD.

A SLIGHT THREAT WILL ALSO EXIST FOR ISOLATED DEVELOPMENT OVER
NORTHWEST PORTIONS OF THE CWA AS WEAK SHORT WAVE ENERGY BEGINS TO
INDUCE HEIGHT FALLS...BUT THIS THREAT MAY DECREASE AFTER 9 OR 10
PM AS DAYTIME HEATING WANES AND A BIT MORE INHIBITION SETTLES IN.

BARJENBRUCH

&&

.DISCUSSION...

MAIN HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE DEALS WITH
SCATTERED THUNDERSTORM POTENTIAL THIS AFTERNOON AND EARLY THIS
EVENING...TURNING TO BETTER CHANCES FOR THUNDERSTORMS AND SEVERE
POTENTIAL LATER THIS EVENING INTO SATURDAY AS A COLD FRONT MOVES
THROUGH THE AREA.

CURRENTLY CLOUD COVER FROM LAST NIGHTS MCS THAT MOVED THROUGH
KANSAS REMAINS OVER MUCH OF THE AREA AND HAS SLOWED THE WARMING
TODAY...WITH TEMPERATURES IN THE MIDDLE 80S ACROSS THE AREA. THE
ATMOSPHERE REMAINS MOIST AND UNSTABLE WITH ML-CAPES OVER 2000 J/KG
WITH NO ML-CIN ACROSS THE EASTERN CWA. THE MORNING MCS WORKED THE
WESTERN CWA OVER A LITTLE...WITH LESS INSTABILITY AND MORE OF A
CAP OVER THIS AREA THIS AFTERNOON.

FOR THIS AFTERNOON AND EARLY EVENING...A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED UNTIL 8 PM THIS EVENING FOR AREAS GENERALLY
ALONG AND EAST OF HIGHWAY 65. THIS IS WHERE NO CAP EXISTS AND THE
STRONGEST INSTABILITY ARE IN PLACE AT THIS TIME. NO LARGE SCALE
FORCING IS EXPECTED OVER THIS AREA DURING THIS TIME...HOWEVER
THERE ARE A NUMBER OF OUTFLOW BOUNDARIES ACROSS THIS AREA FROM
BOTH THE MCS THAT MOVED ACROSS KANSAS OVERNIGHT AND THE MCV THAT
IS MOVING ACROSS NORTHERN ILLINOIS EARLY THIS AFTERNOON. ISOLATED
TO SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THESE BOUNDARIES...AND
WITH STEEP LAPSE RATES...INCREASING WIND SHEAR AND THE UNSTABLE
AIRMASS...THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE
STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE
OF QUARTERS AND WIND GUSTS UP TO 60 MPH.

LATE THIS EVENING INTO SATURDAY...AN UPPER LEVEL LOW WILL MOVE
ACROSS THE NORTHERN PLAINS INTO MINNESOTA. THE ASSOCIATED COLD
FRONT WILL PUSH THROUGH THE AREA...LIKELY MOVING INTO THE NORTHERN
CWA BETWEEN 03Z AND 06Z TONIGHT. A CLUSTER OF THUNDERSTORMS WILL
DEVELOP ALONG AND JUST AHEAD OF THIS FRONT AS IT PUSHES THROUGH
THE AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER
LEVEL LOW...ALLOWING STRONG TO SEVERE STORMS TO DEVELOP IN THE
MOIST AND UNSTABLE AIRMASS ACROSS THE AREA. A SQUALL LINE WILL
LIKELY DEVELOP...WITH VERY STRONG WIND GUSTS OF 60 TO 80 MPH
POSSIBLE WITHIN THIS LINE. HAIL TO THE SIZE OF QUARTERS AND
LOCALLY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING WILL BE POSSIBLE
WITH THE STRONGER STORMS. THE FRONT IS EXPECTED TO STALL JUST
SOUTH OF THE INTERSTATE 44 CORRIDOR DURING THE MORNING HOURS. THE
UPPER LEVEL LOW WILL THEN KICK THE COLD FRONT OUT OF THE AREA
SATURDAY EVENING. STORMS WILL REMAIN POSSIBLE ALONG THE FRONT
THROUGH THE DAY TOMORROW...WITH STRONG TO SEVERE STORMS POSSIBLE
SOUTH OF INTERSTATE 44 SATURDAY AFTERNOON.

SUNDAY THROUGH THE FIRST HALF OF THE WORK WEEK...NORTHWEST FLOW
WILL RETURN TO THE AREA...WITH BELOW NORMAL TEMPERATURES
EXPECTED. DRIER AIR WILL WORK INTO THE AREA WITH NO STRONG
SIGNALS FOR PRECIPITATION AT THIS TIME. LATE IN THE WORKWEEK AN
UPPER LEVEL SHORTWAVE MOVES THROUGH THE CENTRAL U.S. WITH A RETURN
OF PRECIPITATION CHANCES TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 06Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL PUSH INTO THE
AREA LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. COVERED
THIS WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED NATURE OF THE
STORMS. MVFR AND BRIEF IFR CONDITIONS WILL OCCUR WITH THESE
STORMS. LINGERING STORMS WILL REMAIN POSSIBLE UNTIL A COLD FRONT
CLEARS THE AREA SATURDAY AFTERNOON. CONDITIONS WILL THEN IMPROVE
SATURDAY EVENING WITH VFR CONDITIONS EXPECTED.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 27, 7:39 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT FRI JUN 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
739 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

DURING THE LATE EVENING AND OVERNIGHT HOURS...INCREASING WIND
SHEAR...AMPLE INSTABILITY...AND A COLD FRONT MOVING SOUTHWARD
ACROSS THE PLAINS WILL CAUSE A LARGE AREA OF THUNDERSTORMS TO
DEVELOP OVER THE OZARKS.

SOME OF THESE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT WILL
BE CAPABLE OF PRODUCING WIND GUSTS OF 60 TO 80 MPH...HAIL UP TO
THE SIZE OF QUARTERS...AND TORRENTIAL RAINFALL LEADING TO ISOLATED
FLASH FLOODING. THE GREATEST RISK AREA OF SEVERE WEATHER THROUGH
MIDNIGHT WILL BE NORTH OF A LINE FROM NEVADA TO VIENNA. THE
POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT
FOR ALL OF THE OZARKS AND SOUTHEAST KANSAS...BUT THE SEVERITY WILL
LIKELY DECREASE AS THE NIGHT PROGRESSES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COLD FRONT WILL SLOWLY MOVE SOUTHWARD NEAR THE MISSOURI
ARKANSAS BORDER BY SATURDAY AFTERNOON. STRONG TO SEVERE STORMS
WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING GENERALLY SOUTH
OF THE INTERSTATE 44 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED AROUND MIDNIGHT NORTH OF A LINE
 FROM NEVADA TO VIENNA AND FOR COMMUNITIES FURTHER SOUTH DURING
 THE MORNING HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 28, 2:17 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     FORT SCOTT              37.84N  94.71W
06/28/2008  E70 MPH          BOURBON            KS   TRAINED SPOTTER

&&

JSS
Local storm report, Jun 28, 2:20 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     FORT SCOTT              37.84N  94.71W
06/28/2008                   BOURBON            KS   EMERGENCY MNGR

            HALF A DOZEN LARGE TREES DOWN WITH POWER OUTAGES.

&&

JSS
Local storm report, Jun 28, 2:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     2 W FILLEY              37.76N  93.99W
06/28/2008                   CEDAR              MO   LAW ENFORCEMENT

            TREE LIMBS DOWN AT 97 AND 32 HIGHWAYS.

&&

JSS
Special weather statement, Jun 28, 2:30 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 AM CDT SAT JUN 28 2008

MOZ090-280800-
GREENE MO-
230 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT FOR GREENE COUNTY UNTIL 300 AM CDT...

AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
FAIR GROVE TO WALNUT GROVE...OR ALONG A LINE EXTENDING FROM 13 MILES
SOUTH OF BUFFALO TO 12 MILES EAST OF GREENFIELD...MOVING SOUTHEAST AT
25 MPH.

THESE STORMS WILL BE NEAR...
  FAIR GROVE BY 240 AM CDT.
  ASH GROVE BY 245 AM CDT.
  WILLARD BY 250 AM CDT.
  SPRINGFIELD...STRAFFORD...7 MILES NORTH OF REPUBLIC AND 8 MILES
  NORTH OF BATTLEFIELD BY 300 AM CDT.

THE TOWNS OF CAVE SPRINGS...EBENEZER...BASSVILLE...GLIDEWELL...BOIS
DARC AND TURNERS ARE IN THE PATH OF THESE STORMS. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

BARJENBRUCH
Local storm report, Jun 28, 2:50 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     LIBERAL                 37.56N  94.52W
06/28/2008                   BARTON             MO   EMERGENCY MNGR

            POWER LINES DOWN

&&

JSS
Local storm report, Jun 28, 2:52 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0247 AM     TSTM WND GST     JASPER                  37.34N  94.30W
06/28/2008  E60 MPH          JASPER             MO   AMATEUR RADIO

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Jun 28, 12:07 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan38 min
Jun 28, 12:43 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan47 min
Jun 28, 12:45 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan45 min
Jun 28, 12:50 AM CDTSevere Thunderstorm WarningSGFHickory, St. Clair40 min
Jun 28, 1:03 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon42 min
Jun 28, 1:26 AM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon7 hr
Jun 28, 1:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski31 min
Jun 28, 1:44 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon46 min
Jun 28, 1:45 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski30 min
Jun 28, 2:01 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk44 min
Jun 28, 2:08 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas37 min
Jun 28, 2:13 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon62 min
Jun 28, 2:19 AM CDTSevere Thunderstorm WarningSGFWebster, Wright41 min
Jun 28, 2:35 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Jun 28, 2:45 AM CDTAreal Flood AdvisorySGFDallas, Laclede, Polk3 hr
Jun 28, 2:56 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence46 min
Jun 28, 2:58 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon32 min
Jun 28, 3:13 AM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
Jun 28, 3:17 AM CDTSevere Thunderstorm WarningSGFGreene, Polk43 min
Jun 28, 3:23 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 28, 3:38 AM CDTFlash Flood WarningSGFBarton, Dade6 hr
Jun 28, 3:44 AM CDTFlash Flood WarningSGFDent, Shannon, Texas6 hr
Jun 28, 4:49 AM CDTFlash Flood WarningSGFBarry, Ozark, Stone, Taney4 hr
Jun 28, 5:03 AM CDTRiver Flood WarningSGFCedar38 hr
Jun 28, 5:08 AM CDTFlash Flood WarningSGFPolk4 hr
Jun 28, 5:30 AM CDTFlash Flood WarningSGFDouglas7 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon47 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon51 hr
Jun 28, 7:37 AM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon12 hr
Jun 28, 8:41 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 28, 9:16 AM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 9:23 AM CDTAreal Flood WarningSGFBarton, Dade6 hr
Jun 28, 10:24 AM CDTFlash Flood WarningSGFJasper, Lawrence, Newton5 hr
Jun 28, 10:43 AM CDTFlash Flood WarningSGFDallas, Greene, Polk, Webster6 hr
Jun 28, 11:09 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Jun 28, 11:20 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
Jun 28, 11:30 AM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Wright7 hr
Jun 28, 11:35 AM CDTRiver Flood WarningSGFStone42 hr
Jun 28, 11:51 AM CDTSevere Thunderstorm WarningSGFBarry35 min
Jun 28, 12:30 PM CDTFlash Flood WarningSGFPolk7 hr
Jun 28, 1:30 PM CDTRiver Flood WatchSGFCedar12 min
Jun 28, 2:24 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 2:31 PM CDTAreal Flood WarningSGFChristian6 hr
Jun 28, 4:52 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Douglas, Greene, Ozark and 4 more18 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.